Functional separable solutions of two classes of nonlinear mathematical physics equations

Cover Page

Abstract


The study describes a new modification of the method of functional separation of variables for nonlinear equations of mathematical physics. Solutions are sought in an implicit form that involves several free functions; the specific expressions of these functions are determined in the subsequent analysis of the arising functional differential equations. The effectiveness of the method is illustrated by examples of nonlinear reaction-diffusion equations and Klein-Gordon type equations with variable coefficients that depend on one or more arbitrary functions. A number of new exact functional separable solutions and generalized traveling-wave solutions are obtained.


About the authors

A. D. Polyanin

Ishlinsky Institute for Problems in Mechanics of the Russian Academy of Sciences; National Research Nuclear University MEPhI (Moscow Engineering Physics Institute)

Email: polyanin@ipmnet.ru

Russian Federation, 101, bldg. 1, Vernadskogo prospect, Moscow, 119526; 31, Kashirskoe shosse, Moscow, 115409

A. I. Zhurov

Ishlinsky Institute for Problems in Mechanics of the Russian Academy of Sciences

Author for correspondence.
Email: zhurov@ipmnet.ru

Russian Federation, 101, bldg. 1, Vernadskogo prospect, Moscow, 119526

References

  1. Grundland A.M., Infeld E. // J. Math. Phys. 1992. V. 33. P. 2498-2503.
  2. Zhdanov R.Z. // J. Phys. A. 1994. V. 27. P. L291-L297.
  3. Doyle Ph.W., Vassiliou P.J. // Int. J. Non-Linear Mech. 1998. V. 33. № 2. P. 315-326.
  4. Andreev V.K., Kaptsov O.V., Pukhnachov V.V., Rodionov A.A. Applications of Group-Theoretical Methods in Hydrodynamics. Dordrecht: Kluwer, 1998.
  5. Estevez P.G., Qu C., Zhang S. // J. Math. Anal. Appl. 2002. V. 275. P. 44-59.
  6. Estevez P.G., Qu C.Z. // Theor. Math. Phys. 2002. V. 133. P. 1490-1497.
  7. Полянин А.Д., Зайцев В.Ф., Журов А.И. Методы решения нелинейных уравнений математической физики и механики. М.: Физматлит, 2005.
  8. Hu J., Qu C. // J. Math. Anal. Appl. 2007. V. 330. P. 298-311.
  9. Polyanin A.D., Zaitsev V.F. Handbook of Nonlinear Partial Differential Equations. 2nd Ed. Boca Raton: CRC Press, 2012.
  10. Polyanin A.D. // Appl. Math. Comput. 2019. V. 347. P. 282-292.
  11. Vaneeva O.O., Johnpillai, A.G., Popovych R.O., Sophocleous C. // J. Math. Anal. Appl. 2007. V. 330. № 2. P. 1363-1386.
  12. Vaneeva O.O., Popovych R.O., Sophocleous C. J. // Math. Anal. Appl. 2012. V. 396. P. 225-242.

Statistics

Views

Abstract - 213

PDF (Russian) - 139

PlumX


Copyright (c) 2019 Russian academy of sciences

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies